Pacific Journal of Mathematics

Cohomology of nonassociative algebras.

Neal D. Glassman

Article information

Source
Pacific J. Math., Volume 33, Number 3 (1970), 617-634.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976828

Mathematical Reviews number (MathSciNet)
MR0265419

Zentralblatt MATH identifier
0217.34904

Subjects
Primary: 17.10

Citation

Glassman, Neal D. Cohomology of nonassociative algebras. Pacific J. Math. 33 (1970), no. 3, 617--634. https://projecteuclid.org/euclid.pjm/1102976828


Export citation

References

  • [1] M. Barr, A cohomology theory for commutative algebras, I. Proc. Amer. Math. Soc. 16 (1965), 1379-1384, II. Proc. Amer. Math. Soc. 16 (1965), 1385-1391.
  • [2] M. Barr and G. S. Rinehart, Cohomology as the derived functor of derivations (to appear)
  • [3] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, 1956.
  • [4] J. Dixmier, Homologie des anneaux de Lie, Ann. Sci. Ecole Norm Sup. 74 (1957), 25-83.
  • [5] M. Gerstenhaber, A Uniform cohomology theory for algebras, Proc. Nat. Acad. Sci. 52 (1964), 626-629.
  • [6] M. Gerstenhaber, On the deformations of rings and algebras, Ann. of Math. 79 (1964), 59-103.
  • [7] N. Glassman, Cohomology of non-associative algebras II (to appear, J. of Algebra).
  • [8] B. Harris, Derivations of Jordan algebras, Pacific J. Math. 9 (1959), 495-512.
  • [9] B. Harris, Cohomology of Lie triple systems and Lie algebras with involution, Trans. Amer. Math. Soc. 98 (1961), 148-162.
  • [10] G. Hochschild, Cohomology of restricted Lie algebras, Amer. J. Math. 76 (1954), 555-580.
  • [11] G. Hochschild, On the cohomology groups of an associative algebra, Amer. J. Math. 46 (1945), 58-67.
  • [12] G. Hochschild, On the cohomology theory for associative algebras, Ann. of Math. 47 (1946), 568-579.
  • [13] G. Hochschild, Cohomology and representations of associative algebras, Duke Math. J. 14 (1947), 921-948.
  • [14] G. Hochschild, Semi-simple algebras and generalized derivations, Amer. J. Math. 64 (1942), 677-694.
  • [15] N. Jacobson, Lie algebras, Interscience, 1962.
  • [15] N. Jacobson,Jordan algebras (to appear)
  • [17] N. Jacobson,Derivation algebras and multiplication algebras of semisimple Jordan algebras, Ann. of Math. 50. (1949), 866-874.
  • [18] A. Knopfmacher, Universal envelopesfor non-associative algebras, Quart. J. Math., Oxford Ser. (12) 13 (1962), 264-282.
  • [19] M. Koecher, Embeddings of Jordan algebras in Lie algebras, Yale Notes, 1966.
  • [20] S. Maclane, Homology, Academic Press, 1963.
  • [21] J. P. May, The cohomology of restricted Lie algebras and of Hopf algebras, J. of Algebra. 3 (1966), 123-146.
  • [22] B. Mitchell, The theory of categories, Academic Press, 1965.
  • [23] R. Schafer, An introduction to non-associative algebras, Academic Press, 1966.
  • [24] R. Schafer, Inner derivations of non-associative algebras, Bull. Amer, Math, Soc. 55 (1949), 769-776.
  • [25] U. Shukla, Cohomologie des algebras associatives, Ann. Sci. Ecole Norm. Sup. 78 (1961), 163-209.
  • [26] C. Watts, A characterization of additive functors,Proc. Amer. Math. Soc. 11 (1960), 5-11.